# SDR CALA2013082190634

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,142 hours, 6,851 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 59HJK INOPERATIVE.  RELAMPED CEILING LT AT 59HJK (RT AISLE) BUT NO HELP.  RANG FOR POWER--NO POWER. DROPPED CEILING PANEL &  FOUND CONNECTOR DISCONNECTED. RESECURED CONNECTOR & OPERATION GOOD.  RE-INSTALLED CEILING PANEL.
